| Model Number |
46128 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the collection bag on the lumbar drain was due for a change.The luer lock where the collection bag connected to the drain tubing was stuck, and the bag snapped off the tubing with the luer lock still stuck.The site was unable to detach the luer lock from the rest of the system.The device was removed.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.